# SDR UIEA2018101102238

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,196 hours, 20,729 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO RADAR DISPLAY TURNS OFF THE RADAR. PERFORMED WX RADAR OPERATIONAL TEST IAW AMM 34-43-00 & SYSTEM TEST IAW AMM 34-43-00. OPS CHECKED GOOD. NO DEFECTS NOTED AT THIS TIME.
